American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62H12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Z. K. Zerakidze and G. A. Sokhadze. Subordinate statistical structures. Theor. Probability and Math. Statist. 85 (2012) 73-81.
Abstract, references, and article information
View Article: PDF

[2] T. Bodnar and T. Zabolotskyy. Estimation and inference of the vector autoregressive process under heteroscedasticity. Theor. Probability and Math. Statist. 83 (2011) 27-45.
Abstract, references, and article information
View Article: PDF

[3] S. V. Shklyar. Conditions for the consistency of the total least squares estimator in an errors-in-variables linear regression model. Theor. Probability and Math. Statist. 83 (2011) 175-190.
Abstract, references, and article information
View Article: PDF

[4] Amadou Sarr and Arjun K. Gupta. Exponential scale mixture of matrix variate Cauchy distribution. Proc. Amer. Math. Soc. 139 (2011) 1483-1494. MR 2748443.
Abstract, references, and article information
View Article: PDF

[5] A. L. Malenko and O. G. Kukush. An optimal joint estimator for regression parameters and the dispersion parameter in errors-in-variables nonlinear models. Theor. Probability and Math. Statist. 78 (2009) 157-166. MR 2446856.
Abstract, references, and article information
View Article: PDF

[6] G. S. Repetats'ka. Inconsistency of the orthogonal regression estimator for the vector nonlinear errors-in-variables model. Theor. Probability and Math. Statist. 73 (2006) 163-179. MR 2213850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] V. K. Yasins'kii and S. V. Antonyuk. On the properties of the second moment of solutions of stochastic differential-functional equations with varying coefficients. Theor. Probability and Math. Statist. 70 (2005) 177-184. MR 2110874.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Biman Chakraborty and Probal Chaudhuri. On a transformation and re-transformation technique for constructing an affine equivariant multivariate median. Proc. Amer. Math. Soc. 124 (1996) 2539-2547. MR 1363452.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1